# SDR ASAA2023022742107

- Difficulty date: February 27, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 44,693 hours, 15,865 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO OPEN, WITH RESISTANCE. GROUNDED - YES. CLEARED DEBRIS FROM L1 DOOR HINGES, OPS CHECK GOOD PER B737-800 AMM 52-11-00/601.
